# SDR C2XA98IA252

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: S5751065500141
- Condition: Corroded
- Location: Rt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT INBOARD FLAP, INBOARD AFT HINGE FITTING AT RIB NR 5, ATTACHMENT FASTENER HOLE ELONGATED.  MAINTENANCE REPAIRED THE HINGE FITTING BY INSTALLING A REPAIR BUSHING IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5750-01-16.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  17,852.4 HOURS.  TC:  20,381.  (X)
